Mathematics Faculty Articles

Title

Erratum: “The Robertson-Taussky Inequality Revisited”

Document Type

Article

Publication Date

3-1-1995

Publication Title

Linear and Multilinear Algebra

ISSN

03081087

Volume

38

Issue/No.

3

First Page

281

Last Page

282

Abstract

A counterexample is given to the permanental analog (of the titled determinantal inequality) asserted in the titled paper. The fault lay with an invalid identity used in its proof. © 1995, Taylor & Francis Group, LLC. All rights reserved.

DOI

10.1080/03081089508818363

Share

COinS